Alert archive / Hawaii / Gale Warnings in 2013
Gale Warning 2, NWS Honolulu, HI
NWS Honolulu, HI issued this gale warning at Feb 4, 2013, 3:43 PM HST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2013, 3:43 PM HST (01:43 UTC)
- Expired
- Feb 5, 2013, 3:38 PM HST
- In force
- 24 hr
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
712 WHHW70 PHFO 050143 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 343 PM HST MON FEB 4 2013 ...STRONG TO LOCALLY GALE FORCE TRADE WINDS AND A MODERATE NORTHWEST SWELL WILL PRODUCE HAZARDOUS SEAS OVER THE NEXT SEVERAL DAYS... .A GALE WARNING IS IN EFFECT FOR THE ALENUIHAHA CHANNEL. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL OTHER HAWAIIAN COASTAL WATERS. EXPECTING A SLOW DOWNWARD TREND IN THE WINDS DURING THE SECOND HALF OF THE WORK WEEK. PHZ121-051445- /O.UPG.PHFO.SC.Y.0062.000000T0000Z-130207T0400Z/ /O.NEW.PHFO.GL.W.0002.130205T0143Z-130206T0400Z/ /O.EXB.PHFO.SC.Y.0064.130206T0400Z-130207T0400Z/ ALENUIHAHA CHANNEL- 343 PM HST MON FEB 4 2013 ...GALE WARNING IN EFFECT UNTIL 6 PM HST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 6 PM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST TUESDAY. A SMALL CRAFT ADVISORY THEN GOES INTO EFFECT FROM 6 PM TUESDAY TO 6 PM HST WEDNESDAY. * WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KNOTS...WITH GUSTS UP TO 45 KNOTS. ROUGH SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. && $$ PHZ119-120-123-124-051445- /O.CON.PHFO.SC.Y.0062.000000T0000Z-130207T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 343 PM HST MON FEB 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY EVENING...NORTHEAST WINDS 25 TO 30 KNOTS. ROUGH SEAS OF 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>114-122-051445- /O.CON.PHFO.SC.Y.0063.000000T0000Z-130206T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-BIG ISLAND WINDWARD WATERS- 343 PM HST MON FEB 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ115-118-051445- /O.CON.PHFO.SC.Y.0064.000000T0000Z-130206T1600Z/ OAHU LEEWARD WATERS-MAUI COUNTY LEEWARD WATERS- 343 PM HST MON FEB 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ116-117-051445- /O.CON.PHFO.SC.Y.0062.000000T0000Z-130206T1600Z/ KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- 343 PM HST MON FEB 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOSTER
4 follow-up statements
932 WHHW70 PHFO 050744 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 944 PM HST MON FEB 4 2013 ...STRONG TRADE WINDS AND A MODERATE NORTHWEST SWELL WILL PRODUCE HAZARDOUS SEAS OVER THE NEXT SEVERAL DAYS... .A GALE WARNING IS IN EFFECT FOR THE ALENUIHAHA CHANNEL. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL OTHER HAWAIIAN COASTAL WATERS. WINDS ARE EXPECTED TO DIMINISH AFTER MIDWEEK. PHZ121-052045- /O.CON.PHFO.GL.W.0002.000000T0000Z-130206T0400Z/ /O.CON.PHFO.SC.Y.0064.130206T0400Z-130207T0400Z/ ALENUIHAHA CHANNEL- 944 PM HST MON FEB 4 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TUESDAY TO 6 PM HST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TUESDAY TO 6 PM HST WEDNESDAY. * WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KNOTS...WITH GUSTS UP TO 45 KNOTS THROUGH TUESDAY THEN 20 TO 30 KT WITH GUSTS TO 40 KT WEDNESDAY. ROUGH SEAS 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. && $$ PHZ119-120-123-124-052045- /O.CON.PHFO.SC.Y.0062.000000T0000Z-130207T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 944 PM HST MON FEB 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY EVENING...NORTHEAST WINDS 25 TO 30 KNOTS. ROUGH SEAS OF 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>114-122-052045- /O.CON.PHFO.SC.Y.0063.000000T0000Z-130206T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-BIG ISLAND WINDWARD WATERS- 944 PM HST MON FEB 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ115-118-052045- /O.CON.PHFO.SC.Y.0064.000000T0000Z-130206T1600Z/ OAHU LEEWARD WATERS-MAUI COUNTY LEEWARD WATERS- 944 PM HST MON FEB 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ116-117-052045- /O.CON.PHFO.SC.Y.0062.000000T0000Z-130206T1600Z/ KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- 944 PM HST MON FEB 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
512 WHHW70 PHFO 051335 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 AM HST TUE FEB 5 2013 ...STURDY TRADE WINDS AND MODERATE NORTHWEST SWELLS WILL PRODUCE HAZARDOUS SEAS OVER THE NEXT SEVERAL DAYS... .A GALE WARNING IS IN EFFECT FOR THE ALENUIHAHA CHANNEL. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL OTHER HAWAIIAN COASTAL WATERS. WINDS ARE EXPECTED TO DIMINISH AFTER MIDWEEK. PHZ121-060245- /O.CON.PHFO.GL.W.0002.000000T0000Z-130206T0400Z/ /O.CON.PHFO.SC.Y.0064.130206T0400Z-130207T0400Z/ ALENUIHAHA CHANNEL- 335 AM HST TUE FEB 5 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST WEDNESDAY. * WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KNOTS...WITH GUSTS UP TO 45 KNOTS THROUGH TUESDAY THEN 20 TO 30 KT WITH GUSTS TO 40 KT WEDNESDAY. ROUGH SEAS 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. && $$ PHZ119-120-123-124-060245- /O.CON.PHFO.SC.Y.0062.000000T0000Z-130207T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 335 AM HST TUE FEB 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY EVENING...NORTHEAST WINDS 25 TO 30 KNOTS. ROUGH SEAS OF 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>114-122-060245- /O.CON.PHFO.SC.Y.0063.000000T0000Z-130206T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-BIG ISLAND WINDWARD WATERS- 335 AM HST TUE FEB 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ115-118-060245- /O.CON.PHFO.SC.Y.0064.000000T0000Z-130206T1600Z/ OAHU LEEWARD WATERS-MAUI COUNTY LEEWARD WATERS- 335 AM HST TUE FEB 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ116-117-060245- /O.CON.PHFO.SC.Y.0062.000000T0000Z-130206T1600Z/ KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- 335 AM HST TUE FEB 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
133 WHHW70 PHFO 051935 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 935 AM HST TUE FEB 5 2013 ...STURDY TRADE WINDS AND MODERATE NORTHWEST SWELLS WILL PRODUCE HAZARDOUS SEAS THROUGH WEDNESDAY... .A GALE WARNING IS IN EFFECT FOR THE ALENUIHAHA CHANNEL. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL OTHER HAWAIIAN COASTAL WATERS. PHZ121-060845- /O.CON.PHFO.GL.W.0002.000000T0000Z-130206T0400Z/ /O.CON.PHFO.SC.Y.0064.130206T0400Z-130207T0400Z/ ALENUIHAHA CHANNEL- 935 AM HST TUE FEB 5 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST WEDNESDAY. * WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KNOTS...WITH GUSTS UP TO 45 KNOTS THROUGH TUESDAY THEN 20 TO 30 KT WITH GUSTS TO 40 KT BEGINNING THIS EVENING. ROUGH SEAS 10 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. && $$ PHZ119-120-123-124-060845- /O.CON.PHFO.SC.Y.0062.000000T0000Z-130207T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 935 AM HST TUE FEB 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY EVENING...NORTHEAST WINDS 25 TO 30 KNOTS. ROUGH SEAS OF 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>114-122-060845- /O.CON.PHFO.SC.Y.0063.000000T0000Z-130206T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-BIG ISLAND WINDWARD WATERS- 935 AM HST TUE FEB 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ115-118-060845- /O.CON.PHFO.SC.Y.0064.000000T0000Z-130206T1600Z/ OAHU LEEWARD WATERS-MAUI COUNTY LEEWARD WATERS- 935 AM HST TUE FEB 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ116-117-060845- /O.CON.PHFO.SC.Y.0062.000000T0000Z-130206T1600Z/ KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- 935 AM HST TUE FEB 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST WINDS AROUND 25 KNOTS. ROUGH SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOSTER
302 WHHW70 PHFO 060138 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 338 PM HST TUE FEB 5 2013 ...STRONG TRADE WINDS AND A MODERATE NORTHWEST SWELL WILL PRODUCE HAZARDOUS SEAS THROUGH WEDNESDAY... .THE STRONG TRADES COMBINED WITH THE NORTHWEST SWELL WILL PRODUCE SMALL CRAFT ADVISORY CONDITIONS FOR ALL HAWAIIAN COASTAL WATERS TONIGHT. THE SWELL WILL DECREASE OVERNIGHT...BUT THE ADVISORY WILL CONTINUE THROUGH WEDNESDAY AND WEDNESDAY NIGHT ONLY FOR THE TYPICALLY WINDY WATERS AROUND MAUI COUNTY AND BIG ISLAND. PHZ121-061445- /O.CAN.PHFO.GL.W.0002.000000T0000Z-130206T0400Z/ /O.EXT.PHFO.SC.Y.0064.130206T0138Z-130207T1600Z/ ALENUIHAHA CHANNEL- 338 PM HST TUE FEB 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST THURSDAY. * WINDS AND SEAS...THROUGH THURSDAY MORNING...NORTHEAST WINDS UP TO 25 KNOTS...WITH GUSTS UP TO 35 KNOTS. ROUGH SEAS 9 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119-120-123-124-061445- /O.EXT.PHFO.SC.Y.0062.000000T0000Z-130207T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 338 PM HST TUE FEB 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST THURSDAY. * WINDS AND SEAS...THROUGH THURSDAY MORNING...NORTHEAST WINDS 25 TO 30 KNOTS. ROUGH SEAS 8 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>114-122-061445- /O.CON.PHFO.SC.Y.0063.000000T0000Z-130206T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-BIG ISLAND WINDWARD WATERS- 338 PM HST TUE FEB 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...EAST WINDS UP TO 25 KNOTS. ROUGH SEAS 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ115-118-061445- /O.CON.PHFO.SC.Y.0064.000000T0000Z-130206T1600Z/ OAHU LEEWARD WATERS-MAUI COUNTY LEEWARD WATERS- 338 PM HST TUE FEB 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...NORTHEAST WINDS UP TO 25 KNOTS. ROUGH SEAS 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ116-117-061445- /O.CON.PHFO.SC.Y.0062.000000T0000Z-130206T1600Z/ KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- 338 PM HST TUE FEB 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH EARLY WEDNESDAY MORNING...EAST WINDS UP TO 25 KNOTS. ROUGH SEAS 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOSTER
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this gale warning went out at Feb 4, 3:39 PM HST, 4 minutes earlier.
Area forecast discussion, Feb 4, 3:39 PM HST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 339 PM HST MON FEB 4 2013 .SYNOPSIS... THE TRADE WINDS WILL REMAIN MODERATE TO STRONG THROUGH WEDNESDAY AS TRADE SHOWERS GRADUALLY INCREASE. A WET WEATHER PATTERN IS EXPECTED MID WEEK WITH A FEW BRIEF DOWNPOURS POSSIBLE. THE WEATHER WILL REMAIN ACTIVE DURING THE SECOND HALF OF THE WEEK AS A WEAK FRONT APPROACHES FOR THE WEEKEND...ESPECIALLY FOR WINDWARD LOCATIONS. && .DISCUSSION... THE ONGOING FORECAST REASONING REMAINS UNCHANGED FROM EARLIER IN THE SHIFT. ONLY MADE MINOR CHANGES TO KEEP UP WITH RECENT MODEL TRENDS. WIND GUSTS MAY REMAIN NEAR ADVISORY LEVELS INTO TONIGHT SO THE ADVISORY HAS BEEN EXTENDED TO MIDNIGHT. THE AFFECTED ZONES REMAIN UNCHANGED. BOUNDARY LAYER MOISTURE WILL INCREASE FROM THE E INTO TOMORROW. EXPECT INCREASING POPS ALONG WINDWARD TERRAIN WITH A SIGNIFICANT INCREASE IN COVERAGE/INTENSITY TUE NIGHT INTO THU MORNING AS SHORT WAVE TROUGH CROSSES THE AREA. TEMPS ALOFT AND AVAILABLE MOISTURE SUPPORT THE THREAT OF PASSING HEAVY SHOWERS...MAINLY FOR WINDWARD AREAS. TRADES WILL EASE THU INTO SAT AS A DIGGING CPAC TROUGH DRIVES A FRONT INTO THE AREA BY SAT MORNING. INCREASING NE TRADES COUPLED WITH CYCLONIC FLOW...AND -11 TO -13 500 MB TEMPS ALOFT...STILL SUPPORT PERSISTENT SHOWERS FOR WINDWARD ZONES THIS WEEKEND. HIGH PRESSURE SETTLING N OF THE AREA COUPLED WITH A DEVELOPING CLOSED LOW DOWNSTREAM WILL INCREASE N-NE TRADES LOCALLY. THIS WILL PUSH DRIER...SEEMINGLY COOLER...AIR ACROSS THE STATE. SUBSEQUENT DRYING WILL OCCUR SUN-MON FROM W TO E. THERE IS LOW CERTAINTY IN THIS LONGER TERM FORECAST DUE TO SIGNIFICANT MODEL SPREAD REGARDING THE AFORMENTIONED CLOSED LOW AND ITS EVOLUTION OVER THE WEEKEND. && .PREVIOUS DISCUSSION.../ISSUED 935 AM HST MON/ HIGH PRESSURE WILL MAINTAIN BREEZY TRADES AND DRY CONDITIONS ACROSS THE STATE TODAY AND MOST OF TUESDAY. RAINFALL CHANCES WILL REMAIN VERY LOW AND FAVOR WINDWARD TERRAIN. THE WIND ADVISORY REMAINS IN EFFECT THROUGH THIS AFTERNOON FOR SELECT AREAS OF MAUI/HAWAII COUNTY BASED ON SUSTAINED WINDS AND/OR GUSTS. PLEASE SEE THE UPDATED ADVISORY AS IT HAS BEEN MODIFIED AND THE BIG ISLAND SUMMITS REMOVED. PW/WV IMAGERY DEPICT SIGNIFICANT MOISTURE POOLED TO THE E ASSOCIATED WITH A DEEP LAYERED LOW. GUIDANCE WEAKENS THE SURFACE REFLECTION ALLOWING THE MOISTURE TO MOVE W INTO THE LOCAL FORECAST AREA BEGINNING TUE NIGHT. BOUNDARY LAYER MOISTURE WILL INCREASE COINCIDENT WITH A PASSING SHORT WAVE SIGNALING CHANCES FOR SIGNIFICANT RAINFALL AND WINTER WEATHER ACROSS THE BIG ISLAND SUMMITS TUE NIGHT INTO THU. RAINFALL INTENSITY WILL GRADUALLY DIMINISH THU AFTERNOON-FRI AS MID LEVEL TEMPS AND HEIGHTS RISE TEMPORARILY. TRADES WILL EASE THU-FRI AS ANOTHER TROUGH AMPLIFIES OVER LATITUDES N OF HAWAII. THIS WILL DRIVE A WEAK SURFACE FRONT INTO THE AREA BY SAT AFTERNOON AS WINDS BACK NE AND INCREASE AS HIGH PRESSURE SETTLES OVER THE CPAC. ANOTHER VERY DRY AIRMASS WILL ATTEMPT TO PUSH OVER THE STATE AGAIN THIS WEEKEND...HOWEVER ACTIVE WEATHER MAY PERSIST ALONG THE LINGERING MOISTURE AXIS DUE TO A DEVELOPING MID-UPR LEVEL DISTURBANCE TO THE IMMEDIATE NE. LONG TERM CERTAINTY BEYOND FRI REMAINS MODEST AT BEST. && .AVIATION... MODERATE TO STRONG TRADE WINDS WILL MAINTAIN AIRMET TANGO FOR LOW LEVEL TURBULENCE BELOW 070 OVER AND IMT S THROUGH W OF MTN OF ALL ISLANDS. AREAS OF 30 KT SURFACE WINDS OVER HIGHER TERRAIN...THROUGH VALLEYS...AND WINDIER COASTAL WATERS FROM MOLOKAI TO THE BIG ISLAND. VFR CONDITIONS WILL PREVAIL AT ALL TERMINALS WITH BRIEF MVFR DUE TO CEILINGS AND -SHRA FOR WINDWARD AREAS. && .MARINE... SURF WILL REMAIN ON THE MODERATE SIZE THROUGH MID WEEK. THE NEXT SHOT AT A LARGE NW SWELL WILL COME FRI-SUN POTENTIALLY REACHING WARNING LEVELS AT ITS PEAK. NO SURF OF INTEREST IS EXPECTED ALONG REMAINING BEACHES. THE SURF FORECAST PRODUCT HAS BEEN UPDATED AS OF 3 PM. PLEASE CHECK IT OUT FOR GREATER DETAILS. FRESH TO STRONG BACKGROUND TRADE FLOW IS PRODUCING GALE FORCE WINDS IN THE ALENUIHAHA CHANNEL PER THE LATEST ASCAT PASS. GALES HAVE BEEN POSTED AND SMALL CRAFT ADVISORIES HOLD FOR THE REMAINING COASTAL ZONES. THE WWA SECTION BELOW MAY BE A BIT CONFUSING. TO SIMPLIFY... EXPECT GALE CONDITIONS IN THE ALENUIHAHA CHANNEL THROUGH TOMORROW EVENING WITH SMALL CRAFT ADVISORIES FOR ALL WATERS INTO WED MORNING. AT THAT TIME...THE SMALL CRAFT ADVISORIES WILL BE SCALED BACK TO THE TYPICALLY WINDY MAUI/HAWAII COUNTY COASTAL ZONES AS TRADES SUBSIDE. && .HFO WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT HST TONIGHT FOR LANAI-HALEAKALA SUMMIT-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-KOHALA. GALE WARNING UNTIL 6 PM HST TUESDAY FOR ALENUIHAHA CHANNEL. SMALL CRAFT ADVISORY UNTIL 6 AM HST WEDNESDAY FOR ALL REMAINING WATERS. SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO 6 PM HST WEDNESDAY FOR ALENUIHAHA CHANNEL. SMALL CRAFT ADVISORY UNTIL 6 PM HST WEDNESDAY FOR MAALAEA BAY- PAILOLO CHANNEL-BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS. && PUBLIC/MARINE...DEJESUS AVIATION...MORRISON
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.